# SDR EBV220191002001

- Difficulty date: September 18, 2019
- Submitted: October 2, 2019
- Operation: General aviation
- Aircraft: N777KT
- Make and model: Cessna 750
- Aircraft serial: 7500072
- Aircraft time: 7,210 hours, 4,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 67101358
- Part serial: NSN
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 7,210 hours, 4,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RH AUXILIARY WING SPAR INBOARD ATTACH FITTING. LOCATED ON AFT CLOSEOUT OF RH MLG WHEEL WELL AT FS446.38. CRACK EXTENDS FROM BOLT HOLE TO BOLT HOLE THROUGH WEB IN FITTING. FOUND BY VISUAL INSPECTION DURING SCHEDULED MAINTENANCE.
